Top answers from doctors based on your search:
Disclaimer

does biotin cause nausea

A 34-year-old member asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Not per se: Any pill prescribed or supplements can cause varying degrees of allergic reaction because of the stabilisers, preservative & fillers!
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
No: In and of itself, it should not cause constipation.
1
1 thank
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Biotin: Biotin (vitamin h) is not known to interfere with sleep, however, biotin deficiency although rare, can cause lethargy and depression.
Dr. Heidi Fowler
24 years experience Psychiatry
Biotin supplement: is not associated with insomnia.
A 35-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes it possible: It has been reported as an uncommon side effect of people taking biotin.It has been reported in people with high blood pressure, high cholesterol, rhe ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes it possible: It has been reported as an uncommon side effect of people taking biotin.It has been reported in people with high blood pressure, high cholesterol, rhe ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
No: Vitiligo is an autoimmune problem and it is not related to biotin.
A 42-year-old member asked:
Dr. Charles Turck
16 years experience Pharmacology
No: According to at least two professional drug information sources, biotin is not associated with facial flushing.
1
1 thank
A 32-year-old male asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Unknown: The RDA of biotin is 300 mcg. There are no known side effects of biotin at high doses, but there are no regulations for overseeing vitamins in this c ... Read More
2
2 comments
1
1 thank
A 19-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
No, unless . . .: We get all the biotin we need in the normal diet. Any touted benefits of additional biotin are not well-proven. If a person was so profoundly malnour ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Richard Roberts
45 years experience Pediatrics
No, but: OTC (over the counter) products are unregulated. They may be adulterated by harmful substances. Only purchase those which are independently evaluate ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month